# SDR DALA2016102607661

- Difficulty date: January 15, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 32,237 hours, 32,401 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT KEEL BEAM PANEL BETWEEN STA 715-747 LONG 30 TO OB SIDE OF CONT KEEL EDGE CORRODED.  INSTALLED FASTENERS LT KEEL BEAM STA 715-747 IAW SRM 51-41-02.  REMOVED CORROSION LT KEEL BEAM STA 715-747 LONG 30 TO OB SIDE OF CANTED KEEL EDGE IAW SRM 51-10-04 C/W NDT UT INSPECTION OF THE BLENDED AREA IAW NDT SPM PT 04-00-07.  ORIG MAT .071" REMAINING MAT .053".  COMPLIED WITH ER/A 542804-14 FOR ALL OTHER WORK REQUIRED.  NO FURTHER ACTIONS REQUIRED AT THIS TIME.
